# SDR P5CA0401272

- Difficulty date: November 1, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 77,050 hours, 18,754 cycles
- Engine: Pwa JT9D7Q
- Engine time: 59,170 hours, 14,357 cycles
- System (JASC): 8011 · Engine Starter
- Part: Valve
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE START VALVE FAILED TO OPEN IN GROUND START, DUCT PRESSURE IS 40 PSI.  NR 4 ENGINE START VALVE MANUAL OPS OK DEFERRED PER DDPG 80-2.
